Kyoto Journal of Mathematics

Relative trace formulas for unitary hyperbolic spaces

Masao Tsuzuki

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text


We develop relative trace formulas of unitary hyperbolic spaces for split rank 1 unitary groups over totally real number fields.

Article information

Kyoto J. Math., Volume 58, Number 2 (2018), 427-491.

Received: 31 March 2016
Revised: 19 August 2016
Accepted: 26 September 2016
First available in Project Euclid: 24 March 2018

Permanent link to this document

Digital Object Identifier

Mathematical Reviews number (MathSciNet)

Zentralblatt MATH identifier

Primary: 11F72: Spectral theory; Selberg trace formula
Secondary: 11F67: Special values of automorphic $L$-series, periods of modular forms, cohomology, modular symbols 11F36

relative trace formulas Eisenstein series orbital integrals


Tsuzuki, Masao. Relative trace formulas for unitary hyperbolic spaces. Kyoto J. Math. 58 (2018), no. 2, 427--491. doi:10.1215/21562261-2017-0025.

Export citation


  • [1] E. Carletti, G. Monti Bragadin, and A. Perelli, On general $L$-functions, Acta Arith. 66 (1994), 147–179.
  • [2] H. Donnelly, On the cuspidal spectrum for finite volume symmetric spaces, J. Differential Geom. 17 (1982), 239–253.
  • [3] M. Eguchi, S. Koizumi, and M. Mamiuda, The expressions of the Harish-Chandra $C$-functions of semisimple Lie groups $\mathrm{Spin}(n,1)$, $\mathrm{SU}(n,1)$, J. Math. Soc. Japan 51 (1999), 955–985.
  • [4] J. Faraut, Distributions sphériques sur les espaces hyperboliques, J. Math. Pures Appl. (9) 58 (1979), 369–444.
  • [5] Y. Z. Flicker, On distinguished representations, J. Reine Angew. Math. 418 (1991), 139–172.
  • [6] Y. Z. Flicker, Cyclic automorphic forms on a unitary group, J. Math. Kyoto Univ. 37 (1997), 367–439.
  • [7] S. Gelbart and E. M. Lapid, Lower bounds for automorphic $L$-functions at the edge of the critical strip, Amer. J. Math. 128 (2006), 619–638.
  • [8] S. Gelbart, I. Piatetski-Shapiro, and S. Rallis, Explicit Constructions of Automorphic L-Functions, Lecture Notes in Math. 1254, Springer, Berlin, 1987.
  • [9] G. Heckman and H. Schlichtkrull, Harmonic Analysis and Special Functions on Symmetric Spaces, Perspect. in Math. 16, Academic Press, San Diego, Calif., 1994.
  • [10] H. Jacquet, On the nonvanishing of some $L$-functions, Proc. Indian Acad. Sci. Math. Sci. 97 (1987), 117–155.
  • [11] H. Jacquet, “Automorphic spectrum of symmetric spaces” in Representation Theory and Automorphic Forms (Edinburgh, 1996), Proc. Sympos. Pure Math. 61, Amer. Math. Soc., Providence, 1997, 443–455.
  • [12] H. Jacquet and N. Chen, Positivity of quadratic base change $L$-functions, Bull. Soc. Math. France 129 (2001), 33–90.
  • [13] H. Jacquet, K. F. Lai, and S. Rallis, A trace formula for symmetric spaces, Duke Math. J. 70 (1993), 305–372.
  • [14] S. S. Kudla and J. J. Milson, The theta correspondence and harmonic forms, II, Math. Ann. 277 (1987), 267–314.
  • [15] J.-P. Labesse and W. Müller, Weak Weyl’s law for congruence subgroups, Asian J. Math. 8 (2004), 733–745.
  • [16] E. M. Lapid, On the fine spectral expansion of Jacquet’s relative trace formula, J. Inst. Math. Jussieu 6 (2006), 263–308.
  • [17] W. Magnus, F. Oberhettinger, and R. P. Soni, Formulas and Theorems for the Special Functions of Mathematical Physics, Grundlehren Math. Wiss. 52, Springer, New York, 1966.
  • [18] C. Moeglin and J.-L. Waldspurger, Spectral Decomposition and Eisenstein Series, Cambridge Tracts in Math. 113, Cambridge Univ. Press, Cambridge, 1995.
  • [19] T. Oda and M. Tsuzuki, Automorphic Green functions associated with the secondary spherical functions, Publ. Res. Inst. Math. Sci. 39 (2003), 451–533.
  • [20] T. Oda and M. Tsuzuki, The secondary spherical functions and automorphic Green currents for certain symmetric pairs, Pure Appl. Math. Q. 5 (2009), 977–1028.
  • [21] S. Rallis and G. Schiffmann, “Distributions invarantes par le groupe orthogonal” in Analyse harmonique sur les groupes de Lie (Nancy-Strasbourg, 1973–1975), Lecture Notes in Math. 497, Springer, Berlin, 1975, 494–642.
  • [22] G. Shimura, Arithmetic of unitary groups, Ann. of Math. (2) 79 (1964), 369–409.
  • [23] T. Shintani, On Dirichlet series whose coefficients are class numbers of integral binary cubic forms, J. Math. Soc. Japan 24 (1972), 132–188.
  • [24] M. Tsuzuki, Real Shintani functions on $U(n,1)$, J. Math. Sci. Univ. Tokyo 8 (2001), 609–688.
  • [25] M. Tsuzuki, Limit formulas of period integrals for a certain symmetric pair, J. Funct. Anal. 255 (2008), 1139–1190.
  • [26] M. Tsuzuki, Spectral means of central values of automorphic $L$-functions for $\mathrm{GL}(2)$, Mem. Amer. Math. Soc. 235 (2015), no. 1110.
  • [27] M. Tsuzuki, Orbital integrals on unitary hyperbolic spaces over ${\frak p}$-adic fields, Tokyo J. Math. 39 (2017), 923–975.
  • [28] M. Tsuzuki, Distinguished automorphic spectrum of unitary groups, in preparation.
  • [29] S. P. Wang, “Embedding of Flensted-Jensen modules in $L^{2}(\Gamma\backslash G)$ in the non-compact case” in Cohomology of Arithmetic Groups and Automorphic Forms (Luminy-Marseille, 1989), Lecture Notes in Math. 1447, Springer, Berlin, 1990, 333–356.
  • [30] A. Weil, Adeles and Algebraic Groups, with appendices by M. Demazure and T. Ono, Progr. Math. 23, Birkhäuser, Boston, 1982.
  • [31] A. Yukie, Shintani Zeta Functions, London Math. Soc. Lecture Note Ser. 183, Cambridge Univ. Press, Cambridge, 1993.